# SDR IPXA2014072383739

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 14,000, NOTICED A BURNING ODOR AND OBSERVED HAZE IN COCKPIT.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  CHECKED FLIGHT DECK, MAIN CARGO DECK, FWD & AFT LWR CARGO COMPT BULK CARGO AREA, ACM AREAS, MAIN EQUIPMENT CENTER & GALLEY AREA FOR OBVIOUS DEFECTS.  NONE FOUND.  RAN BOTH ENGINES AND APU FOR 15 MINS IAW AMM 71-00-00-201. TESTED SMOKE DETECTOR SYS.  OPS NORMAL. NO BURNING ODOR OR SMOKE ALARM DURING ATB EVENT. OK FOR SERVICE.
